MAUDE Adverse Event Report: ARTHROCARE CORP. BEVEL 45 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. BEVEL 45 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number AC2430-01
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy with a wand, the patient's shoulder was scalded by water on the lateral side of the joint.The water had flowed out from equipment connection pipeline.Although a back-up device was available to complete the procedure, it is unknown if there was a surgery delay.The patient is currently undergoing follow-up treatment.No further were complications reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.The future impact to the patient beyond that which has already been reported is unknown.Should any other medical information be provided, this complaint will be re-assessed.No further medical assessment is warranted at this time.A review of the device history records for the device showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.Please refer to the instructions for use for recommendations on preventing patient burns.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.Reference: (b)(4).

Brand Name
BEVEL 45 ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key11140704
Report Number3006524618-2021-00049
Device Sequence Number16731823
Product Code GEI
UDI-Device Identifier00817470004540
UDI-Public00817470004540
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2022
Device Model NumberAC2430-01
Device Catalogue NumberAC2430-01
Device Lot Number2028187
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;